MathSciNet Relay Station
MathSciNet bibliographic data
MR1307561 (96h:30095) 30H05 (30C15 30D99 47A15 47B38)
Ross, William T. Invariant subspaces of the harmonic Dirichlet space with large co-dimension. Proc. Amer. Math. Soc. 124 (1996), no. 6, 1841–1846.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement